Endre søk
Begrens søket
1 - 9 of 9
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Treff pr side
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
Merk
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1. Astashkin, Sergey
    et al.
    Maligranda, Lech
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Structure of Cesaro function spaces2009Inngår i: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 20, nr 3, s. 329-379Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    The structure of the Cesàro function spaces Cesp on both [0,1] and [0, ∞) for 1 < p ≤ ∞ is investigated. We find their dual spaces, which equivalent norms have different description on [0, 1] and [0, ∞).The spaces Cesp for 1 < p < ∞ are not reflexive but strictly convex. They are not isomorphic to any Lq space with 1 ≤ q ≤ ∞. They have "near zero" complemented subspaces isomorphic to lp and "in the middle" contain an asymptotically isometric copy of l1 and also a copy of L1[0, 1]. They do not have Dunford-Pettis property but they do have the weak Banach-Saks property. Cesàro function spaces on [0, 1] and [0, ∞) are isomorphic for 1 < p ≤ ∞. Moreover, we give characterizations in terms of p and q when Cesp[0, 1] contains an isomorphic copy of lq.

    Fulltekst (pdf)
    FULLTEXT01
  • 2.
    Astashkin, Sergey V.
    et al.
    Department of Mathematics and Mechanics, Samara State University.
    Maligranda, Lech
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    A short proof of some recent results related to Cesàro function spaces2013Inngår i: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 24, nr 3, s. 589-592Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We give a short proof of the recent results that, for every 1≤p<∞, the Cesàro function space Cesp(I) is not a dual space, has the weak Banach–Saks property and does not have the Radon–Nikodym property.

    Fulltekst (pdf)
    FULLTEXT01
  • 3.
    Gustavsson, Jan
    et al.
    Department of Mathematics, Lund University.
    Maligranda, Lech
    Peetre, Jaak
    Department of Mathematics, University of Stockholm.
    A submultiplicative function1989Inngår i: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 51, nr 4, s. 435-442Artikkel i tidsskrift (Fagfellevurdert)
    Fulltekst (pdf)
    FULLTEXT01
  • 4.
    Hudzik, H.
    et al.
    Department of Mathematics, Adam Mickiewicz University.
    Maligranda, Lech
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Some remarks on submultiplicative Orlicz functions1992Inngår i: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 3, nr 3, s. 313-321Artikkel i tidsskrift (Fagfellevurdert)
    Fulltekst (pdf)
    FULLTEXT01
  • 5.
    Hudzik, Henryk
    et al.
    Adam Mickiewicz University, Poznan.
    Maligranda, Lech
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Amemiya norm equals Orlicz norm in general2000Inngår i: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 11, nr 4, s. 573-585Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    The authors present a proof that in Orlicz spaces the Amemiya norm and the Orlicz norm coincide for any Orlicz function $\varphi$. This gives the answer for an open problem. They also give a description of the Amemiya type for the Mazur-Orlicz $F$-norm.

    Fulltekst (pdf)
    FULLTEXT01
  • 6.
    Kaminska, Anna
    et al.
    University of Memphis, Department of Mathematical Sciences.
    Maligranda, Lech
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Convexity, concavity, type and cotype of Lorentz spaces1998Inngår i: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 9, nr 3, s. 367-382Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    The purpose of this article is to present necessary and sufficient conditions on convexity and concavity, lower and upper estimates and type and cotype of weighted Lorentz spaces Λp,w with 1 ≤ p < ∞ and a decreasing weight w.

    Fulltekst (pdf)
    fulltext
  • 7.
    Lesnik, Karol
    et al.
    Institute of Mathematics of Electric Faculty, Poznań University of Technology.
    Maligranda, Lech
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Interpolation of abstract Cesàro, Copson and Tandori spaces2016Inngår i: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 27, nr 3, s. 764-785Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We study real and complex interpolation of abstract Cesàro, Copson and Tandori spaces, including the description of Calderón–Lozanovskiǐ construction for those spaces. The results may be regarded as generalizations of interpolation for Cesàro spaces Cesp(I)Cesp(I) in the case of real method, but they are new even for Cesp(I)Cesp(I) in the case of complex method. Some results for more general interpolation functors are also presented. The investigations show an interesting phenomenon that there is a big difference between interpolation of Cesàro function spaces in the cases of finite and infinite interval.

    Fulltekst (pdf)
    fulltext
  • 8. Maligranda, Lech
    et al.
    Persson, Lars-Erik
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    Generalized duality of some Banach function spaces1989Inngår i: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 51, nr 3, s. 323-338Artikkel i tidsskrift (Fagfellevurdert)
    Fulltekst (pdf)
    FULLTEXT01
  • 9.
    Strömberg, Thomas
    Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
    On shock generation for Hamilton-Jacobi equations2011Inngår i: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 20, 2009, nr 4, s. 619-629Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    The subject of this paper is the generation of singularities of solutions of Hamilton-Jacobi equations set in (0, ∞) × fordataofclass C∞. Shockwaves originate from conjugate points. To show sharpness of a known Hausdorff estimate, an example is given in which the set of conjugate, regular points includes uncountably many affine subspaces of dimension n − 1.

1 - 9 of 9
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf